It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Redhead

I was just reading your posts. I'm so sorry , I know what you are going through..or were" so are you back on the Tram now ? If you have a lot of pain issues you're dealing with and you opt to use Rx meds , no matter what they are really...down the road you're going to feel SOME type of physical/mental withdrawal symptom(s) when you attempt to quit them or even taper them. I think you're at a point to where you need to outweigh the pros/cons in taking the pills for your pain/depression etc, over the long term effect it's going to have on you and determine for yourself if it's worth it to you. When I first started taking Trams 3 yrs ago, I thought great, no pain and when I get pain just pop one of these magical pills and it goes away, one turns into two and three and so on...."AT SOME POINT YOU WILL NEED MORE EACH DAY to keep moving. My body built up a tolerance to them that I basically maxed out, so then nothing was helping me! Except for I HAD to take the trams so I didn't have the WD symptoms and up to 14 a day at that! Some say addiction is different than dependancy , I think who cares "what term" you want to call it, it's all the same , your taking pills and you can't stop taking them or you get deathly ill ! Now what do you want to do about it ? If you want be on meds each day and they help you then so be it but if your condition isn't "better" in all spectrums , mind and body then what's the point? You're making yourself worse, adding new problems to the mix, and down the road IF you do stop taking them you will feel 20x the pain that you did before you ever went to see a Dr, and t's a long road back to recovery from there on. Trust me, I went to "hell" and back in only 3 days after I decided to quit Trams and I prayed to God every minute of every day to bring me out of it and he did, now it's all down hill. I will still have a back injury that will ail me from time to time , I'm sure, but it's worth it to me "as trade to have my life back."

My suggestion would be to weigh things out in your head as to what route you want to take and go from there and learn ( educate) yourself with as much information as possible so you know how to manage your pain effectively. The only one that's going to know what works best for you is "you." No Dr. out there can tell you otherwise, they can only try and prescribe safe formulas for you to take to help with your symptoms. I tried to wean off Trams about a year ago, I went to a totally NEW Dr. told him my situation and how I get the WD sickness yadi yah....what did he do? He prescribes me MORE Trams in my fill and say's I've upped the amount for you so that you don't run out before the Month is over and then you won't get sick." At the time I wasn't strong enough in my head to know what I wanted, I knew I wanted them little pills though because I have kids, I have work, I have a family I run here......there was no time to ponder over it at that time, I wished I had just walked out that day and now I would be on my path further than what I am now. Short lived though, I finally caught on to the fact that I AM in CONTROL here, not the DR. I choose to go see, he's doing his job per say?" who knows.........

When I was in WD pains ( sicker than a dog) I would be up at night in severe agony sometimes wondering how I'm going to make it between my next refill ) and I would think to myself "You know, I highly doubt these Dr's perscribing Tram and Hydro , Oxy etc; to their patients are laying up in their bed at night wondering if they're sleeping well at night." Nope,. they're not.

So take control of the situation for yourself honey! Reach for a higher power to help you , that's the only way I have made it through to today. Going on 3 weeks tram free now and I feel so much better !! You can do it too but you got to want it.

If you choose to go off , ask for a low dosage of Zoloft and start it about a week prior to your detox from Tram , it will help your mental state of mind, or ST. Johns Wort is over the counter and it will help the same but ONLY take it if your not on any other anti depressents meds.) Don't go off the meds unless you know in your head strongly that you're ready or else you may not succeed but even so don't let that discourage you , pick yourself up and try again!

You'll make it.......! :)

Always here for support ( I should have chosen The Crazy Rambler as my user name , geeeeeeeeeez....sorry for those who might of dozed zzzzzzzz ;-)
Good Luck Fancy R. :)





All times are GMT -7. The time now is 08:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!